# SDR DALA2022101606677

- Difficulty date: January 22, 2021
- Submitted: October 16, 2022
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 54,501 hours, 37,567 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9521, WHILE IN ATL FOR C-CHECK, MAINTENANCE WAS PERFORMING INSPECTIONS PER WORKCARD 5530-01048-02 AND FAA AD 2018-10-08 ON THE VERTICAL STABILIZER LEADING EDGE AT ZFS=52.267. DURING WORKCARD ACCOMPLISHMENT, MTC REPORTED CRACK INDICATIONS AT ONE EXISTING FASTENER HOLES IN THE RH FRONT SPAR CAP LAYER FORWARD FLANGE BELOW ZFS=52.267. UPON LAYER SEPARATION, NO INDICATION WAS NOTED IN EITHER LAYER HOWEVER THE HOLE COMMON TO THE SKIN WAS NOTED TO BE ELONGATED. CORRECTIVE ACTION: THIS ER/A 589482-14 PROVIDES INSTRUCTIONS TO OVERSIZE THE HOLE IN SKIN LAYER ONLY AND ACCOMPLISH A BUSHING REPAIR PER BAC DWG SG95550001. LP 1712123
